default-icon
Heavy Bleeding after taking Unwanted 72
I had unprotected sex on 15th May the day after my period stopped and then i took an unwanted 72 pill after that my period came back on 19th May and till date it has not stopped. Plz tell me what to do my age is 19
3375 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi u must not take unwanted 72 pill without medical supervision, if it was the day period stopped, you need not to take the medication, it should be taken when the period is not safe from 10-20th day as there are high chance of fertilization during this period, these are hormonal tablets
Answered
Flag this Answer
Flag this answer
0/7 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.